# SDR AALA20110825TUL05

- Difficulty date: August 25, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED STATION 1580 TO 1600.  REPLACED INTERCOSTAL PER SRM 51-10-02 OG.
